Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest cure for sickness in the stomach causing bleeding in the stools

For the past year I have been noticing an increasing amount of blood both in my BM. At first it began just as smears on the paper but began to become mixed in with the stool and within the past month more blood than stool is being voided. I have mild, intermittent abdominal pain as well as intermittent pain with BM. There s no itching or rash. I have noticed some exacerbation with spicy foods i.e. jalepenos which in both instances caused me to void so much blood that the water in the toilet became bright red. There is no fhx significant for colon cancer or GI bleeds. I am a 20 y.o. female with no signifcant medical hx or problems other than multiple bone fxs, tonsilectomy and adnoidectomy. I
Mon, 14 Jan 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
General & Family Physician 's  Response
Hi,

Blood stained stool demands the great care most of the time it is due to constipation and diet could be the cause of that so first thing is have more fibre containing diet, drink more water, Isabgol powder can be tried for constipation if it is constipation that causing the bloodstained stool.

Apart from this several other causes are there like inflammatory bowel disease, infection and that needs to be ruled out with the help of imaging studies like gastroscopy, rectal examination and others and for that, you can see the Gastroenterologist.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Akhtarhusain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My mom just got out of hospital diagnosed with bleeding ulcer not to the point were its massively oozing but were there is leakage due to taking blood thinners for her stint in leg they told me to watch for black tarry stools which she has do I need to seek immediate medical attention or is this something I should console with her gastroendonologist in the morning or would the blood thinners cause tar in her system or how long should the tarry stools remain she has been on ulcer meds since we d and off blood thinners for a week tomorrow

doctor1 MD

YYYY@YYYY I am in Egypt and suffering from wind and diarrhea with some physical weakness (not muscular, just lack of energy). There is no pain though a little soreness below the belly button level sometimes. I get very hot when I eat (but I am making myself eat a little every day though I have no apetite). Thre is no pain or swelling around the necks or under the arms. I have been travelling in India & South East Asia for three years and have suffered stomach complaints maybe 8 times. The first time, in India, was a direct result of drinking tap water and the doctor, prescribed Ciproflaxin (which my own research on the net also pointed to). The symptoms ceased almost immediately and at the end of the course I was recovered. Cipro is well known among travellers and is taken by them as a single dose of 2 x 500mg capsules. I have treated myself this way over the last few years and very effectively. However there was another occassion in India when this single dosage had no effect and the local chemist recommended acombination of Metronidazole & Tinidazole (yellow tablets). Apparently the whole town was down with the same symptoms as me and both the cause (contamination of rain water during the monsoon) and the treatment were an annual occurence. The treatment was completely effective. The chemist explained at that time that the cause was amoebic rather than bacterial. Now I find myself suffering again in Cairo, though the symptoms are somewhat strange. There is continual nausea and wind but no diarrhoea, at least not in the sense of the continual need to empty the bowels (though the stools are extremely loose and watery). Most of the air is expelled through the mouth. I took the double dose of cipro the night before last, hoping that the symptoms would dissipate but that is not the case. I did not continue with the cipro (I understand that some cipro regimes extend for 5 days at 1000mg a day). I am wondering if I should 1. hold on and do nothing (I am making sure I constanly rehydrate with rehydration crystals) 2. Start a 5 day course of cipro 3. Switch to an anti amoebic In the past I have used cipro to speed up recovery at those times when I did not have the luxury of languishing for days in a sick bed. I do not have a lot of faith in the dcctors here and feel I can sort this out myself by asking expert advice. I can research the treatments but I do not understand the strange symptoms that I have. They are however mild and I continue to function though the continual nausea is hard to bear and I tire quickly.

doctor1 MD

Eight years ago I had rectal cancer and have loose bowls a lot of the time. Normally I can control this and my life with over the counter medicine. Over the last three of four days I have been having very watery stools and have taken more than normal amounts of amodium. I do not have a fever am not sick to my stomach.

Recent questions on  Abdominal pain

doctor1 MD

My 2yr old suffers from mild active colitis. She had an endoscopy last year october which showed contact bleeding in the colon. She has been put on a dairy free diet and sulphasalizine for at least 6 months. Her syptoms had been improving, but in the past 3/4 days the problem has flaired up again and she is passing a lot of blood in her stool. What do you advise?

doctor1 MD

I have been having blody diarrhea for nearly 3 years along with other symptoms e.g. joint pains, inflamed eyes, stomach pains etc. Suspected IBD- colitic then crohn s. I have had negative colonoscopies however a capsule endoscopy 4 weeks ago revealed a red inflamed duodenum alongside abnormal mucosa and a benign tumor in the duodenum. What could this possibly mean and what might happen next?

doctor1 MD

hi i am a patient of ulcerative colitis and has suffered a relapse so was on steorids due to which i have terrible hair loss somebody has precribed keraglo forte how effective is the tablet to control hair loss and stop greying of hair?i am 33years old

doctor1 MD

For the past year I have been noticing an increasing amount of blood both in my BM. At first it began just as smears on the paper but began to become mixed in with the stool and within the past month more blood than stool is being voided. I have mild, intermittent abdominal pain as well as intermittent pain with BM. There s no itching or rash. I have noticed some exacerbation with spicy foods i.e. jalepenos which in both instances caused me to void so much blood that the water in the toilet became bright red. There is no fhx significant for colon cancer or GI bleeds. I am a 20 y.o. female with no signifcant medical hx or problems other than multiple bone fxs, tonsilectomy and adnoidectomy. I

doctor1 MD

My husband got very nauseated and extremely sweaty while urinating. He also got shaky. This happened once before about 5 years ago. What could cause this?

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had to have a complete hysterectomy 36 years ago in which they removed my uterus, 1 ovary and cervix. ....

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last month or so to leave contraception and have our second child. My periods past two months have been...